# SDR IPXA09554945

- Difficulty date: February 20, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 365 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 MAIN CARGO COMPARTMENT BS 365, STR 14L HAS MECHANICAL DAMAGE ON THE FR FRAME SPLICE.  FRAME SPLICE WAS REPLACED PER SRM 51-40-02
